# SDR MWEA010059

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49122611
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 23 LEFT SPLICE HAS TOOL DAMAGE AT STATION 228 ON LOWER SIDE OF LOWER LEG.  FABRICATED AND INSTALLED NEW SPLICES AND AIR DUCT SUPPORT.
